MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope TR; Bedside Monitor

Nihon Kohden Corporation Life Scope TR; Bedside Monitor
Model Number MU-651RA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/12/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they had a patient death while they were connected to this monitor.It appears that the patient was not admitted to this bedside monitor (bsm) at all or at least not correctly.They have no full disclosure data at the central nurse's station (cns) or bedside monitor (bsm), and the patient name/ mrn is not in the discharged patients list, even though there are discharges from longer ago than this incident in that list and there was no patient data going to epic emr.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device.Central nurse's station model: pu-681ra sn: (b)(6).
 
Event or Problem Description
The biomedical engineer (bme) reported that they had a patient death while they were connected to this monitor.It appears that the patient was not admitted to this bedside monitor (bsm) at all or at least not correctly.They have no full disclosure data at the central nurse's station (cns) or bedside monitor (bsm), and the patient name/ mrn is not in the discharged patients list, even though there are discharges from longer ago than this incident in that list and there was no patient data going to epic emr.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they had a patient death while they were connected to this monitor.It appears that the patient was not admitted to this bedside monitor (bsm) at all or at least not correctly.They have no full disclosure data at the central nurse's station (cns) or bedside monitor (bsm), and the patient name/ mrn is not in the discharged patients list, even though there are discharges from longer ago than this incident in that list and there was no patient data going to epic emr.Investigation conclusion: multiple attempts have been made to retrieve bsm and cns logs.However, there was no response received.Therefore, this complaint could not be confirmed, and the root cause of the reported issue could not be determined.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6: patient information.B6 - b7: relevant test / laboratory data, other relevant (patient history).Attempt #1: (b)(6) 2026 emailed customer for all items under the no information section.No reply was received.Attempt #2: (b)(6) 2026: emailed customer for all items under the no information section.No reply was received.Attempt #3: (b)(6) 2026: emailed customer for all items under the no information section.No reply was received.Additional device information: d10 concomitant medical device.Central nurse's station: model: pu-681ra, sn: (b)(6).Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
Life Scope TR
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25422538
Report Number8030229-2026-06642
Device Sequence Number21362084
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date06/07/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PU-681RA, SN (b)(6).
Outcome Attributed to Adverse Event Death;
Patient SexUnknown